MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. SE W/CV & 2 VLV PORTS 20 DRP; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. SE W/CV & 2 VLV PORTS 20 DRP; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 72023E
Medical Device Problem Codes Leak/Splash (1354); Free or Unrestricted Flow (2945)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that se w/cv & 2 vlv ports 20 drp tubing was damaged, leaked, and had air in the line.The following information was provided by the initial reporter: (b)(6) 2021 vhims #158229.Pt was receiving iv lipids, small crack noticed in line lipids leaking out of line and small amounts of air entering line.Line changed and dr informed.Medical staff considering prophylactic ivabs.
 
Event or Problem Description
It was reported that se w/cv & 2 vlv ports 20 drp tubing was damaged, leaked, and had air in the line.The following information was provided by the initial reporter: (b)(6) 2021 vhims #158229.O ¿pt was receiving iv lipids, small crack noticed in line lipids leaking out of line and small amounts of air entering line.Line changed and dr informed.Medical staff considering prophylactic ivabs.¿.
 
Additional Manufacturer Narrative
H.6.Investigation: fourteen 72023e samples were received for investigation; ten of the samples were received in sealed packaging from lot 18056238, one was received with residual fluid throughout the line in opened packaging from lot 18056238, and three samples were received without packaging with residual fluid in the line.Additionally a pall extension set and a pall filter set were received connected to two samples to assist the investigation.A visual inspection of the samples received with residual fluid identified cracks at various locations on the front of the accuslide components; leakage was confirmed from the the damaged components during flushing.The samples received in sealed packaging were then subjected to pressure testing in order to observe if any further samples had cracks in the accuslide; leakage was observed from two of the samples due to cracks at the accuslide component.No damage or leakage was identified from the remaining eight sample received in sealed packaging.The details of this feedback were forwarded to the manufacturing site for investigation.The manufacturing site confirmed that the accuslide component is subjected to a 100% leakage testing protocol prior to being assembled into the infusion set; therefore the affected components would have been identified prior to the packaging process.In this instance the damaged components are likely to have occurred due to being subjected to an external force, the root cause of which could not be determined during the investigation.A review of the production records for lot 18056238 did not identify any in-process testing failures or quality deviations which may have resulted in a report of this nature.H3 other text : see h.10.

Brand Name
SE W/CV & 2 VLV PORTS 20 DRP
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key11509871
Report Number9616066-2021-50490
Device Sequence Number17087866
Product Code FPA
UDI-Device Identifier07613203010276
UDI-Public07613203010276
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K931550
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/07/2021
Device Catalogue Number72023E
Device Lot Number18056238
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2021
Initial Date Received by Manufacturer 02/19/2021
Supplement Date Received by Manufacturer06/03/2021
Initial Report FDA Received Date03/17/2021
Supplement Report FDA Received Date06/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1